# SDR 96ZZZM1040

- Difficulty date: May 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N651TW
- Make and model: Boeing 767205
- Aircraft serial: 23058
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 8201110000
- Condition: Dirty
- Location: Galley
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

JFK - DURING CRUISE E6 OVEN EMITTED SMOKE.  TURNED OFF OVEN.  FOUND DEBRIS IN OVEN.  REPLACED OVEN, MFG P/N 8201-11-0000.  OVEN OPERATION THEN CHECKED NORMAL.
